# SDR WX0A2014110372247

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991555415
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO BAY INTERCOSTAL WEB CORRODED OUT OF LIMITS STATION 786.  REMOVED DAMAGED INTERCOSTAL, LOCATED, DRILLED & INSTALLED A REPLACEMENT INTERCOSTAL IAW DWG 915554, SRM 51-10-4 & 51-30-2.  WORK ACCOMPLISHED ON WO 234294 M301 ITEM 299 & WO 1011332-1500-0042.
